# SDR YENA2021030400144

- Difficulty date: February 26, 2021
- Submitted: March 5, 2021
- Operation: Air carrier
- Aircraft: N603JB
- Make and model: Airbus A320-232
- Aircraft serial: 2352
- Aircraft time: 61,309 hours, 21,713 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Structure
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, (REF A320-52-1145-01) CRACK INDICATION ON EMERGENCY EXIR DOOR 833 AFT SEGMENT IN PASSENGER CABIN; (REF AEROMAN WO 2021-10/1, NR # 2021-5591) ACCOMPLISHED MODIFICATION REINFORCE DOOR STRUCTURE ON EMERGENCY EXIT 833 IAW SRM 51-42-11 AND EC A320-52-1144-01.
